# SDR GLBA2013022600183

- Difficulty date: February 25, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 35,292 hours, 42,267 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD RIB AT 288 & BL 29.0 CRACKED.  CRACK 1" IN LENGTH FROM OTBD EDGE INWARD TO BEND RADIUS AREA.     REPAIRED IAW EO 13-1900-57-006.  MAJOR REPAIR.
